MathSciNet Relay Station
MathSciNet bibliographic data
MR1666867 58F12
Blokh, Alexander; Misiurewicz, Michał Wild attractors of polymodal negative Schwarzian maps. Comm. Math. Phys. 199 (1998), no. 2, 397–416.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement